Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest medication for schizophrenia

Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5038 Questions

default
Posted on Fri, 7 Apr 2017 in Mental Health
Question: i want to try asprin for illness schizophrenia as an adjunct to clozapine. Suggest pros and cons please
doctor
Answered by Dr. Seikhoo Bishnoi 54 minutes later
Brief Answer:
Aspirin helps to augment the actions of Clozapine

Detailed Answer:
Hello thanks for asking from HealthcareMagic,

Recently some studies have proved role of Aspirin as adjuvant therapy in treatment of schizophrenia. The drug has not yet got approval but a lot of studies showed that adding Aspirin to antipsychotic drugs helps to boost the effects. You can try buy only after consulting your doctor.

Aspirin is otherwise safe drug but should be used with caution in those with history of allergy, asthma. High doses are needed for best effects and this increases the risk of gastric side effects.

Thanks and Take care.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Treatment/Therapy

Recent questions on  Adjuvant therapy

doctor1 MD

hello doctor,

my father is suffering from glioblastoma multiforme grade 4. he underwent a surgery for the same. and he has to undergo radiation and chemotherapy, is der an alternative for chemotherapy, since the side effects of the latter are worse. kindly help.

doctor1 MD

I am interested in knowing the down sides to Lupron/Casodex adjuvant therapy for prostate cancer. My husband had a prostatectomy in January 2010. His PSA, within 3 months post-op was up to 33.5. It was 50 pre-op. All pre surgical biopsies were positive, surgical biopsy showed positive margins, gleason 7 (4+3) and invasion of seminal vesicles.

doctor1 MD

hi dr. im a left breast cancer patient .i had my surgery on 21st of april,almost a year. i hav almost completed my treatment which is surgery(only lymp was removed ) chemotherapy,radiotherapy,herseptin n now im taking tamoxifen as hormonal therapy for 5 years .i need 2 know that im having bad pain on my left side iz there any exercises that i can do after or during treatmentplz suggest me about diet also i feel tired n weakness thnx.

doctor1 MD

Is there information that you can please provide on outcomes since 2012 of new trials of the brain cancer drug Temozolomide involving changing the dosage, cycle, and in combination with and without radiation . Thank you. XXXXXXX XXXX - YYYY@YYYY...

doctor1 MD

Hello. 8 months ago my mother had a surgery for non metastatic (according to the biopsy kai the rest diagnostic tests) colon cancer. 10 days after the surgery she felt pain on her right foot which prooved to be deep vein thrombosis. She took clexanne treatment right away and a month after she started sintrom and had a 5 days INR test in order to determine the proper dose. The INR value was tending to 2. Meanwhile, her onchologist desided that she should have an adjuvant chemotherapy, just because of the tumor size. So, before starting the chemotherapy she stopped sintrom and strarted having clexanne injections again, as her doctors proposed it as a better combination with the chemo. The chemo treatment (it was given intravenously and was cobined with xeloda pills) finished 6 months later with very little and the CT and the rest of the tests showed total cure (at least for the exact moment). So, the clexanne treatment continued all this period and after the good news we decided to go back to sintrom. For the last 25 days she takes INR tests every 4 or 5 days but it rises really slowly. Especially the last week after 4 days of 1,5 4mg pill per day it only riched 1,6. So her doctor suggested that we go back to injection and particularly innohep 0,7 this time and have a blood test in 2 weeks.
Please, could i have your opinion? Why does her body reacts that way to sintrom? And why it was reacting normally before the chemo? Could this be a symptom of anything that i shoud worry about? Could this be a chemotherapy side effect? Should she take more tests or different treatment? I thank you in advance.
                                                                 

doctor1 MD

Hello, I'm a stage 1A breast cancer patient, four month a go I had bilateral mastectomy . Since I am a stage1 my oncotyping results came back as 33 so my oncologist recommended that I should have four cycles of chemo therapy. I'm done with three...